×

zbMATH — the first resource for mathematics

Fixed point iterations using infinite matrices. (English) Zbl 0285.47038

MSC:
47H10 Fixed-point theorems
49M99 Numerical methods in optimal control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Henry G. Barone, Limit points of sequences and their transforms by methods of summability, Duke Math. J. 5 (1939), 740 – 752. · Zbl 0022.21902
[2] F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197 – 228. · Zbl 0153.45701
[3] Ljubomir B. Ćirić, Generalized contractions and fixed-point theorems, Publ. Inst. Math. (Beograd) (N.S.) 12(26) (1971), 19 – 26. · Zbl 0234.54029
[4] W. G. Dotson Jr., On the Mann iterative process, Trans. Amer. Math. Soc. 149 (1970), 65 – 73. · Zbl 0203.14801
[5] W. G. Dotson Jr. and W. Robert Mann, A generalized corollary of the Browder-Kirk fixed point theorem, Pacific J. Math. 26 (1968), 455 – 459. · Zbl 0167.15203
[6] R. L. Franks and R. P. Marzec, A theorem on mean-value iterations, Proc. Amer. Math. Soc. 30 (1971), 324 – 326. · Zbl 0229.26005
[7] C. W. Groetsch, A note on segmenting Mann iterates, J. Math. Anal. Appl. 40 (1972), 369 – 372. · Zbl 0244.47042
[8] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. · Zbl 0032.05801
[9] B. P. Hillam, Fixed point iterations and infinite matrices, and subsequential limit points of fixed point sets, Ph.D. Dissertation, University of California, Riverside, Calif., June, 1973.
[10] Gordon G. Johnson, Fixed points by mean value iterations, Proc. Amer. Math. Soc. 34 (1972), 193 – 194. · Zbl 0235.47032
[11] R. Kannan, Some results on fixed points. III, Fund. Math. 70 (1971), no. 2, 169 – 177. · Zbl 0246.47065
[12] R. Kannan, Construction of fixed points of a class of nonlinear mappings, J. Math. Anal. Appl. 41 (1973), 430 – 438. · Zbl 0261.47037
[13] W. Robert Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506 – 510. · Zbl 0050.11603
[14] Curtis L. Outlaw, Mean value iteration of nonexpansive mappings in a Banach space, Pacific J. Math. 30 (1969), 747 – 750. · Zbl 0179.19801
[15] Curtis Outlaw and C. W. Groetsch, Averaging iteration in a Banach space, Bull. Amer. Math. Soc. 75 (1969), 430 – 432. · Zbl 0199.44903
[16] J. Reinermann, Über Toeplitzsche Iterationsverfahren und einige ihrer Anwendungen in der konstruktiven Fixpunkttheorie, Studia Math. 32 (1969), 209 – 227 (German). · Zbl 0176.12302
[17] Jochen Reinermann, Über Fixpunkte kontrahierender Abbildungen und schwach konvergente Toeplitz-Verfahren, Arch. Math. (Basel) 20 (1969), 59 – 64 (German). · Zbl 0174.19401
[18] B. E. Rhoades, Fixed point iterations using infinite matrices, Preliminary report, Notices Amer. Math. Soc. 19 (1972), A-516. Abstract #72T-B142. · Zbl 0303.47036
[19] B. E. Rhoades, A comparison of various definitions of contractive mappings (in preparation). · Zbl 0365.54023
[20] J. Schauder, Der Fixpunktsatz in Functionräumen, Studia Math. 2 (1930), 171-180. · JFM 56.0355.01
[21] Tudor Zamfirescu, Fix point theorems in metric spaces, Arch. Math. (Basel) 23 (1972), 292 – 298. · Zbl 0239.54030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.